# SDR COMA9610044

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013
- Condition: Failed
- Location: Lt Engine
- Part time: 5,986 hours
- Stage of operation: TX
- Nature of condition: M, Y
- Precautionary procedure: E, D

## Discrepancy

DURING LEFT ENGINE START, T6 EXCEEDED 900 DEGREE CELSIUS.  START WAS ABORTED AND DURING DRY MOTOR, THE STARTER FAILED. REPLACED THE STARTER/GENERATOR AND START CONTACTOR.
